MathSciNet Relay Station
MathSciNet bibliographic data
MR650451 (83b:76070) 76Q05 (31B15 35J05)
Fu, L. S.; Mura, T. Volume integrals of ellipsoids associated with the inhomogeneous Helmholtz equation. Wave Motion 4 (1982), no. 2, 141–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement